AARP Members Enjoy Exclusive Discounts on Travel, Dining and More. Join Today

Reply
Trusted Social Butterfly
Posts: 7,094
Registered: ‎02-14-2008

Re: Auto-immune deficiency

Message 1 of 3 (148 Views)

My wife has some auto-immune issues (ongoing). First, have you had the tests to determine if, what type of auto-immune disorders you may have? If not, your doc can either do them or he/she should refer you to a specialist. There are several tests that could be done.

   The bottom line is: has your primary doc done any testing for you, or suggested you may have some auto-immune disorder? If not, can he do some tests and interpret them for you. If not, can he refer you to someone.


Just think. The world was built by the lowest bidder.
Valued Social Butterfly
Posts: 8,612
Registered: ‎08-18-2008

Re: Auto-immune deficiency

[ Edited ]
Message 2 of 3 (195 Views)

It sounds like a yeast (fungal) infection and that is also what the medication is used for too.  Your higher sed count also indicates an infection or inflammation.

 

He should have ordered the med in enough quantity to cure the problem so keep on using it to see if it gets better.

 

Some doc would do a culture; other docs just recognize it and order meds to treat it.

 

Here is some info from the CDC on it.

https://www.cdc.gov/fungal/diseases/candidiasis/thrush/index.html

 

Of course, if it does not respond to treatment, you can see the same or another doc - specialist if you like.  Keep a record of signs and symptoms and what you have used to remedy the problem because if you do see someone else they will want to know a complete history.

 

Hope you feel better real soon.

 

 

Info Seeker
Posts: 1
Registered: ‎10-13-2016

Auto-immune deficiency

Message 3 of 3 (213 Views)
I have recently had a blood test that revealed that my sedentary rate was elevated. I have had a severe dry mouth for months and now I get up in the morning and my tongue is covered in some kind of white stuff and my tongue and lips feel like they have the hottest tabasco sauce on them in spotty areas. I have been put on a prescription of nyastatin to swish in my mouth and swallow. I feel like there is a blister on the back of my tongue also. Does anyone know if I should see a doctor who specializes in auto-immune deficiencies or just let my primary "care doctor" and I use that term loosely, treat this problem. Only serious comments about this matter would be appreciated. Thank you